# SDR QXEA2021111600519

- Difficulty date: November 16, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 45,256 hours, 47,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS6138001
- Part serial: 43219
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 5,108 hours, 5,692 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT SIGN ABOVE CENTER WALKWAY AND AFT EMERGENCY EXIT SIGN ABOVE SEATS ON R/H SIDE OF AIRCRAFT FOUND INOP. REMOVED AND REPLACED #3 EPSU BATTERIES IAW Q400 AMM 33-51-01-000-802,33-51-01-400-802. OPS CHECK GOOD.
